Hyperbolic groups have finite asymptotic dimension

John Roe

Research output: Contribution to journalArticlepeer-review

27 Scopus citations


We detail a proof of a result of Gromov, that hyperbolic groups (and metric spaces) have finite asymptotic dimension. This fact has become important in recent work on the Novikov conjecture.

Original languageEnglish (US)
Pages (from-to)2489-2490
Number of pages2
JournalProceedings of the American Mathematical Society
Issue number9
StatePublished - Sep 2005

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Hyperbolic groups have finite asymptotic dimension'. Together they form a unique fingerprint.

Cite this